# SDR IPXA2021051669448

- Difficulty date: May 8, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 23,364 hours, 14,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Aft Crgo Blkhd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300AFT CARGO FWD BULKHEAD PANEL SUPPORT AT Y0 CRACKEDREMOVED AND REPALCED BRACKET IAW SRM 51-40-21
